# SDR R61A201308300808

- Difficulty date: July 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Zone 100
- Part time: 9,332 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK.  MX FOUND RT OTBD SEAT TRACK, PN 85328261-105, CORRODED BEYOND ALLOWABLE LIMITS.  MX R & R SEAT TRACK IAW IAW SRM 51-42-05; 51-40-15;51-40-07; AND 51-42-15.  ACFT IS STILL CURRENTLY OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
